# SDR AALA202509259776

- Difficulty date: September 22, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 94,911 hours, 12,374 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 0324
- Condition: Shutdown
- Location: Zone 100
- Part time: 63,733 hours, 10,062 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: APU GENERATOR OFFLINE EICAS AND SWITCH NON NORMAL CHECKLIST COMPLETED UNSUCCESSFULLY. AIRCRAFT DIVERTED TO LHR LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED APU GENERATOR IAW AMM 24-21-01-400-801.
